# SDR ASAA2015041511366

- Difficulty date: April 15, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 24,490 hours, 7,330 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CDU INTEROGATION FOUND MESSAGE 73-20772, PSS SIGNAL OUT OF RANGE NR 2 ENGINE ALL FLIGHT LEGS.  ACFT GROUNDED.  EEC TEST FAILS WITH SAME MAINTENANCE MESSAGE.  REF FIM 73-26/803.  REPLACED NR 2 ENGINE EEC IAW AMM 73-21-60-000-801-F00 AND 73-21-60-400-801-F00. ACCOMPLISHED PREPARE FOR THE TESTS TASK IAW AMM 73-21-00-840-801-F00, EEC TEST IAW AMM 73-21-00-700-804-F00, IDENT/CONFIG IAW AMM 73-21-00-700-808-F00, AND EEC DISCRETES TEST IAW AMM 73-21-00-700-809-F00, SYS RESTORED TO NORMAL.  COMPLETED REMAINDER OF TEST.  ACTUATORS TEST.  TEST PASS.  ALL OPS NORMAL.  REF MM 73-21-00.  VERIFYING PART INFORMATION.
